MathSciNet Relay Station
MathSciNet bibliographic data
MR1914618 20F67 (19K56 20F65 22D25 46L89)
Mineyev, Igor; Yu, Guoliang The Baum-Connes conjecture for hyperbolic groups. Invent. Math. 149 (2002), no. 1, 97–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement